• JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
 
  Bookmark and Share
 
 
Master's Dissertation
DOI
10.11606/D.45.2004.tde-14032011-155222
Document
Author
Full name
Pedro Levit Kaufmann
E-mail
Institute/School/College
Knowledge Area
Date of Defense
Published
São Paulo, 2004
Supervisor
Committee
Lourenco, Mary Lilian (President)
Alencar, Raymundo Luiz de
Cordaro, Paulo Domingos
Title in Portuguese
Conjuntos de continuidade seqüencial fraca para polinômios em espaços de Banach
Keywords in Portuguese
Conjuntos de continuidade sequencial fraca
Polinômios em Espaços de Banach
Abstract in Portuguese
Esta dissertação tem por objetivo a apresentação de um estudo em espaços de Banach sobre os conjuntos nos quais determinados polinômios homogêneos contínuos são fracamente sequencialmente contínuos. Algumas propriedades desses conjuntos são estudadas e ilustradas com exemplos, em maior parte no espaço $l_p$. Obtemos um fórmula para o conjunto de continuidade sequencial fraca do produto de dois polinômios e algumas consequências. Resultados mais fortes são obtidos quando restringimos nossos espaços de Banach a espaços com FDD incondicional e/ou separáveis. Os resultados estudados aqui foram obtidos por R. Aron e V. Dimant em: Aron, R. & Dimant, V., Sets of weak sequential continuity for polynomials, Indag. Mathem., N.S., 13 (3) (2002), 287-299.
Title in English
Sets of weak sequential continuity for polynomials in Banach spaces
Keywords in English
Polynomials in Banach spaces
Sets of weak sequential continuity
Abstract in English
This work has the purpose of presenting a study on Banach spaces about sets in which determined homogeneous continuous polynomials are weakly sequentially continuous. Some properties of these sets are studied and illustrated with examples, most in the space $l_p$. We obtain a formula for the weak sequential continuity set of the product of two polynomials, and some consequences. Stronger results are obtained when we restrict our Banach spaces to spaces with unconditional FDD and/or separable. The results studied here were obtained by R. Aron and V. Dimant in: Aron, R. & Dimant, V., {Sets of weak sequential continuity for polynomials, Indag. Mathem., N.S., 13 (3) (2002), 287-299.
 
WARNING - Viewing this document is conditioned on your acceptance of the following terms of use:
This document is only for private use for research and teaching activities. Reproduction for commercial use is forbidden. This rights cover the whole data about this document as well as its contents. Any uses or copies of this document in whole or in part must include the author's name.
Polinomios2.pdf (605.25 Kbytes)
Publishing Date
2012-07-03
 
WARNING: Learn what derived works are clicking here.
All rights of the thesis/dissertation are from the authors
Centro de Informática de São Carlos
Digital Library of Theses and Dissertations of USP. Copyright © 2001-2020. All rights reserved.